# SDR VNAA0706003

- Difficulty date: June 8, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 7,228 hours, 7,335 cycles
- Engine: Ge CF343B1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 601R33038963
- Part serial: 2709512
- Condition: Damaged
- Location: Fuselage
- Part time: 7,219 hours, 7,430 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE WHILE IN FLIGHT.  CREW LANDED IN CLT WITHOUT INCIDENT.  MAINTENANCE PERFORMED AN EN ROUTE LIGHTNING STRIKE INSPECTION.  MAINTENANCE REMOVED AND REPLACED THE RADOME IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 53-81-01-400-801.  MAINTENANCE REPAIRED ALL DAMAGE.  AIRCRAFT WAS RELEASED FOR SERVICE.
